American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Shiping Liu and Charles Paquette. Standard components of a Krull-Schmidt category. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[3] Huixiang Chen, Fred Van Oystaeyen and Yinhuo Zhang. The Green rings of Taft algebras. Proc. Amer. Math. Soc. 142 (2014) 765-775.
Abstract, references, and article information   
View Article: PDF

[4] Alicja Jaworska, Piotr Malicki and Andrzej Skowroński. Auslander-Reiten components determined by their composition factors. Proc. Amer. Math. Soc. 140 (2012) 4131-4140.
Abstract, references, and article information   
View Article: PDF

[5] Xiao-Wu Chen. Algebras with radical square zero are either self-injective or CM-free. Proc. Amer. Math. Soc. 140 (2012) 93-98. MR 2833520.
Abstract, references, and article information   
View Article: PDF

[6] Nguyen Viet Dung and José Luis García. On the endofiniteness of a key module over pure semisimple rings. Proc. Amer. Math. Soc. 138 (2010) 2269-2278. MR 2607855.
Abstract, references, and article information   
View Article: PDF

[7] Flávio Ulhoa Coelho, Dieter Happel and Luise Unger. Auslander generators of iterated tilted algebras. Proc. Amer. Math. Soc. 138 (2010) 1587-1593. MR 2587443.
Abstract, references, and article information   
View Article: PDF

[8] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information   
View Article: PDF

[9] Kota Yamaura. Quivers with relations of Harada algebras. Proc. Amer. Math. Soc. 138 (2010) 47-59. MR 2550169.
Abstract, references, and article information   
View Article: PDF

[10] Olexandr Ganyushkin, Volodymyr Mazorchuk and Benjamin Steinberg. On the irreducible representations of a finite semigroup. Proc. Amer. Math. Soc. 137 (2009) 3585-3592. MR 2529864.
Abstract, references, and article information   
View Article: PDF

[11] Jim Brown. Residually reducible representations of algebras over local Artinian rings. Proc. Amer. Math. Soc. 136 (2008) 3409-3414. MR 2415023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuming Liu. On stable equivalences induced by exact functors. Proc. Amer. Math. Soc. 134 (2006) 1605-1613. MR 2204270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrzej Skowronski and Kunio Yamagata. On invariability of self-injective algebras of tilted type under stable equivalences. Proc. Amer. Math. Soc. 132 (2004) 659-667. MR 2019940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward L. Green, Nicole Snashall and Øyvind Solberg. The Hochschild cohomology ring of a selfinjective algebra of finite representation type. Proc. Amer. Math. Soc. 131 (2003) 3387-3393. MR 1990627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Osamu Iyama. Finiteness of representation dimension. Proc. Amer. Math. Soc. 131 (2003) 1011-1014. MR 1948089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edgar Enochs and Luis Oyonarte. Flat covers and cotorsion envelopes of sheaves. Proc. Amer. Math. Soc. 130 (2002) 1285-1292. MR 1879949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H.-J. Schneider. Some properties of factorizable Hopf algebras. Proc. Amer. Math. Soc. 129 (2001) 1891-1898. MR 1825894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sverre O. Smal\o. Almost split sequences in categories of representations of quivers. Proc. Amer. Math. Soc. 129 (2001) 695-698. MR 1706973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bangming Deng and Bin Zhu. On $\Delta $--good module categories without short cycles. Proc. Amer. Math. Soc. 129 (2001) 69-77. MR 1694857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Barot and J. A. de la Peña. Derived tubular strongly simply connected algebras. Proc. Amer. Math. Soc. 127 (1999) 647-655. MR 1468181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martin Lorenz. On the class equation for Hopf algebras. Proc. Amer. Math. Soc. 126 (1998) 2841-2844. MR 1452811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sverre O. Smal\o. The supremum of the difference between the big and little finitistic dimensions is infinite. Proc. Amer. Math. Soc. 126 (1998) 2619-2622. MR 1452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Henning Krause. Finitistic dimension and Ziegler spectrum. Proc. Amer. Math. Soc. 126 (1998) 983-987. MR 1425129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Flavio U. Coelho and Dieter Happel. Quasitilted algebras admit a preprojective component . Proc. Amer. Math. Soc. 125 (1997) 1283-1291. MR 1363416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shi Ping Liu and Rainer Schulz. The existence of bounded infinite $D$Tr-orbits . Proc. Amer. Math. Soc. 122 (1994) 1003-1005. MR 1223516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dieter Happel and Shi Ping Liu. Module categories without short cycles are of finite type . Proc. Amer. Math. Soc. 120 (1994) 371-375. MR 1164144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrzej Skowroński. Regular Auslander-Reiten components containing directing modules . Proc. Amer. Math. Soc. 120 (1994) 19-26. MR 1156473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lian Gang Peng and Jie Xiao. On the number of $D{\rm Tr}$-orbits containing directing modules . Proc. Amer. Math. Soc. 118 (1993) 753-756. MR 1135078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2